- A seguito dell’ampio utilizzo di vaccini per il COVID-19, stanno emergendo numerosi eventi avversi di tipo cutaneo, tra cui la riacutizzazione di dermatosi preesistenti.
- Il presente articolo riporta un caso di psoriasi pustolosa generalizzata in un paziente affetto da psoriasi in placche dopo somministrazione del vaccino BNT162b2 mRNA COVID-19, trattato con successo con risankizumab.
With the widespread use of COVID-19 vaccines, several cutaneous adverse reactions are emerging, including flares of pre-existing dermatoses1, 2: we describe the case of a 47-year-old female patient, affected by plaque psoriasis since 2001, who presented to our Emergency Department with an exacerbation of psoriasis after the second dose of BNT162b2 COVID-19 vaccine. The patient referred the rapid worsening of her psoriasis, starting from 10 days after the vaccination (Second dose inoculated on 23 May 2021).
we described GPP flare and exacerbation of psoriasis in a patient who previously received BNT162b2 vaccine: this could probably be a rare adverse reaction related to COVID-19 vaccine, in a patient who interrupted the biological therapy. Since the high rate of comorbidities in psoriatic patients, the vaccination should be strongly recommended in this population. On the other hand, dermatologists should keep in mind the possibility of rare flare-up of pre-existing dermatoses or the onset of new cutaneous manifestations in genetically predisposed patients. No guidelines are currently available concerning the management of a GPP flare after COVID-19 vaccine, and further cases should be collected to deepen our knowledge.